On the diophantine equation $x^x y^y=z^z$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 237-243
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1984_163_a38,
author = {S. Uchiyama},
title = {On the diophantine equation $x^x y^y=z^z$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {237--243},
year = {1984},
volume = {163},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1984_163_a38/}
}
S. Uchiyama. On the diophantine equation $x^x y^y=z^z$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, International conference on analytical methods in number theory and analysis, Tome 163 (1984), pp. 237-243. http://geodesic.mathdoc.fr/item/TM_1984_163_a38/